# SDR CALA2024071700225

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 126,329 hours, 19,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Screw
- Condition: Missing
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POP SCREW UNDER RIGHT WING ROOT MISSING PLEASE SEE PICTURES SCREW UNDER RIGHT WING ROOT INSTALLED IAM AMM 20-00-00 SATIS SCREW REPLACED
